# SDR SWAA2013031813713

- Difficulty date: March 1, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545818
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT DOOR LEFT AFT HINGE CUTOUT CRACKED.  REPAIRED SKIN IAW SRM.
